# SDR DXTA2024082100275

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20627
- Aircraft time: 9,130 hours, 5,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT CAS MESSAGE ILLUMINATED DURING CLIMBOUT AT 5000' AND 200KIAS. PERFORMED AN ADJUSTMENT TO THE OVER-WING EMERGENCY EXIT PROXIMITY SENSOR PX49 (3 TURNS). PERFORMED FUNCTIONAL TEST OF THE EMERGENCY EXIT AND OP CHECKS GOOD.WORK PERFORMED IN REF TO CL-350 AMM 52-21-00 AND 52-71-21.
